# SDR ABXA9700158

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 5912175501
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE LEFT UPPER HORIZONTAL TO VERTICAL STABILIZER FAIRING DELAMINATED.  REPLACED LEFT HAND UPPER HORIZONTAL TO VERTICAL STABILIZER FAIRING IAW ABD JOB CARD NR 40232.
